# SDR 05FDEA03407

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAYES MOD WEB GOUGED AT 9 PLACES BETWEEN STR 5L AND STR 13L BS 620.  REPAIRED GOUGES STR 5L AND 13L, BS 620 HAYES MOD WEB PER SRM 53-10-2, 51-40-2, 51-30-  2.
